# SDR QXEA200301304

- Difficulty date: October 18, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,426 hours, 5,061 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2361 ON ROLLOUT, PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED.  RAN CHECK LIST LIGHT STILL ON.  CYCLED PUSHER CIRCUIT BREAKERS.  COMPLIED WITH STALL WARN TEST.  CAUTION LIGHT EXTINGUISHED.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
